Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Tell me the treatment for tooth problem

My wife has tooth problems and she mixed the following drugs: Nidazole metronidazol USP 500mg Neoclav Amoxicilln and Potassium Clavulanate 375mg Drufen 400mg Panadol 500mg Paracetamol Voltfast 50mg
Asked On : Mon, 26 Jul 2010
Answers:  2 Views:  240
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dentist, Endodontics 's  Response
Hi, first of all i must say that self medication is not advisable. please consult a dental surgeon who will determine the dental problem and its cause. some conditions need immediate treatment and may not subside by medication alone. So seek proper professional advice. Take care !
Answered: Fri, 7 Jan 2011
I find this answer helpful

1 Doctor agrees with this answer

Dentist Dr. E. Bharathikannan's  Response
hello bantu,
thats a lot of medication, unaware of what you may have to face in future. taking too much of medicine will affect your kidney... get proper treatment done by a dentist for your dental issue and avoid self medication. take care.
Answered: Sat, 15 Oct 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor